# SDR AALA200801146

- Difficulty date: April 28, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N588AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53251
- Aircraft time: 54,183 hours, 22,707 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 5910130285
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - AFT PRESSURE BULKHEAD WEB DEFORMED AT STATION 1338.  AREA OF DISCREPANCY IS 45 INCHES BY 28.5 INCHES.  REPAIRED BULKHEAD DOME PER SRM 53 03 FIGURE 33 VIEW C ON BOTH SIDES OF AIRCRAFT PER ESO 80559.
